`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 18,Number 2/3,     June/July 2007

Special Issue on Nonautonomous,
Stochastic and Hamiltonian Dynamical Systems

1

Preface   Pages : i - i

Tomás Caraballo,  Amadeu Delshams,  Àngel Jorba,  Peter E. Kloeden and Rafael Obaya

 Abstract       Full Text      Related Articles

2

Dynamics of a predator-prey model with non-monotonic response function   Pages : 221 - 251

H. W. Broer,  K. Saleh,  V. Naudot and R. Roussarie

 Abstract       Full Text      Related Articles

3

Existence and asymptotic behaviour for stochastic heat equations with multiplicative noise in materials with memory   Pages : 253 - 270

Tomás Caraballo,  I. D. Chueshov,  Pedro Marín-Rubio and José Real

 Abstract       Full Text      Related Articles

4

Existence of exponentially attracting stationary solutions for delay evolution equations   Pages : 271 - 293

Tomás Caraballo,  M. J. Garrido-Atienza and B. Schmalfuss

 Abstract       Full Text      Related Articles

5

The exponential stability of neutral stochastic delay partial differential equations   Pages : 295 - 313

Tomás Caraballo,  José Real and T. Taniguchi

 Abstract       Full Text      Related Articles

6

Qualitative behavior of a class of stochastic parabolic PDEs with dynamical boundary conditions   Pages : 315 - 338

Igor Chueshov and Björn Schmalfuss

 Abstract       Full Text      Related Articles

7

Nonlinear Iwasawa decomposition of control flows   Pages : 339 - 354

Fritz Colonius and Paulo Régis C. Ruffino

 Abstract       Full Text      Related Articles

8

Necessary condition for the basin of attraction of a periodic orbit in non-smooth periodic systems   Pages : 355 - 373

Peter Giesl

 Abstract       Full Text      Related Articles

9

Lyapunov's second method for nonautonomous differential equations   Pages : 375 - 403

Lars Grüne,  Peter E. Kloeden,  Stefan Siegmund and Fabian R. Wirth

 Abstract       Full Text      Related Articles

10

On the inverse Sturm-Liouville problem   Pages : 405 - 428

Russell Johnson and Luca Zampogni

 Abstract       Full Text      Related Articles

11

Numerical approximation of atmospheric-ocean models with subdivision algorithm   Pages : 429 - 447

David Julitz

 Abstract       Full Text      Related Articles

12

A weak attractor and properties of solutions for the three-dimensional Bénard problem   Pages : 449 - 481

O. V. Kapustyan,  V. S. Melnik and José Valero

 Abstract       Full Text      Related Articles

13

Existence and nonexistence of unbounded forwards attractor for a class of non-autonomous reaction diffusion equations   Pages : 483 - 497

José A. Langa,  James C. Robinson,  Aníbal Rodríguez-Bernal,  A. Suárez and A. Vidal-López

 Abstract       Full Text      Related Articles

14

Continuous dependence of attractors on parameters of non-autonomous dynamical systems and infinite iterated function systems   Pages : 499 - 515

David Cheban and Cristiana Mammana

 Abstract       Full Text      Related Articles

15

Exponential stability in non-autonomous delayed equations with applications to neural networks   Pages : 517 - 536

Sylvia Novo,  Rafael Obaya and Ana M. Sanz

 Abstract       Full Text      Related Articles

16

Existence, uniqueness and attractivity properties of positive complete trajectories for non-autonomous reaction-diffusion problems   Pages : 537 - 567

Aníbal Rodríguez-Bernal and Alejandro Vidal–López

 Abstract       Full Text      Related Articles

17

Invariant tori in quasi-periodic non-autonomous dynamical systems via Herman's method   Pages : 569 - 595

Mikhail B. Sevryuk

 Abstract       Full Text      Related Articles

18

Global attractor and rotation number of a class of nonlinear noisy oscillators   Pages : 597 - 611

Wenxian Shen

 Abstract       Full Text      Related Articles